On the stabilization and limiting amplitude of the solution of the Cauchy problem for nonhomogeneous Sobolev systems
Doklady Akademii Nauk, Tome 259 (1981) no. 6, pp. 1297-1302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_6_a3,
author = {V. N. Maslennikova and Pal Prodip Kumar},
title = {On the stabilization and limiting amplitude of the solution of the {Cauchy} problem for nonhomogeneous {Sobolev} systems},
journal = {Doklady Akademii Nauk},
pages = {1297--1302},
year = {1981},
volume = {259},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_6_a3/}
}
TY - JOUR AU - V. N. Maslennikova AU - Pal Prodip Kumar TI - On the stabilization and limiting amplitude of the solution of the Cauchy problem for nonhomogeneous Sobolev systems JO - Doklady Akademii Nauk PY - 1981 SP - 1297 EP - 1302 VL - 259 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1981_259_6_a3/ LA - ru ID - DAN_1981_259_6_a3 ER -
%0 Journal Article %A V. N. Maslennikova %A Pal Prodip Kumar %T On the stabilization and limiting amplitude of the solution of the Cauchy problem for nonhomogeneous Sobolev systems %J Doklady Akademii Nauk %D 1981 %P 1297-1302 %V 259 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1981_259_6_a3/ %G ru %F DAN_1981_259_6_a3
V. N. Maslennikova; Pal Prodip Kumar. On the stabilization and limiting amplitude of the solution of the Cauchy problem for nonhomogeneous Sobolev systems. Doklady Akademii Nauk, Tome 259 (1981) no. 6, pp. 1297-1302. http://geodesic.mathdoc.fr/item/DAN_1981_259_6_a3/